# SDR MASA200601075

- Difficulty date: April 12, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 3,553 hours, 2,533 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C12851AA03
- Part serial: 390
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 5,193 hours, 3,720 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6486 MEM - STALL FAIL CAUTION MESSAGE IN FLIGHT.  MX REPLACED SPC.  OP'S CHECK GOOD.
